# SDR DHL2003801052

- Difficulty date: April 7, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 78,807 hours, 30,335 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING CTR L/E INNER DOUBLER WITH 0.500 INCH CRACK IN STA XOLDI 6.250.  REMOVED INNER DOUBLER CRACKED IAW SRM 51-1-20D PG 9.  FABRICATED NEW DOUBLER (2024-T3 AL0.080) IAW SRM 57-2-0 PG 9-10.  CLEANED, TREATED AND PRIMED DOUBLER AND AREA PG 9-10 AND SRM 51-1-20D PG 21.
